I am a 30 yrs old female. I have suffered from bipolar disorder and depression in the past since about 6 yrs. I was taking sodium divalproex 250 mg (valance) and trazine S for about 4 years. suddenly in 2009 I developed extreme dizziness and anxity while taking this medicine so ultimately i stopped them then. I swas only on trazine s since then for over a year. but my health has detorieated. I have lost intrest in most activites around me. I do not know what has gone wrong.the past few months things have got wore i am constantly disturbed and keep my self busy but nothing helps. i took antidepressants for a month now but no use. my doc has put me back on sodium divalproex since yeterday but i am scared of side effects.pls help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?